Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I have hypo parathyroid and i am taking shelcal, rocaltral. Now i got a high calcium level

sir i am 39 year old lady i have hypoparathyroid all reports are normal except calcium level ie 6 to 7 i take shelcal 5oo daily 4 and rocaltral 2 from last 4 years my probblem is from 1994 i took shelcal from 1994 but there is no improvement i put on my weight 80 kg my mc is normal i have not other problems i have sever bone and muscles pain from three days my right hand is paining i could move my hand i took vovron ,enzoflam inj dynapar,but it could not stop my pains please help me
Asked On : Wed, 28 Jul 2010
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Welcome to HCM
Read your prob,most common complication of hypoparathyroidism is calcium deficiency. you should take vitamin D n colicalciferol along with calcium suppliments. these helps in subsiding your cramps n pain. you should also rule out the cause of hypoparathyroidism, if it is autoimmune then you should start steroid also. you should get renal profile as kidney dysfunction is common complication of it.
Answered: Mon, 5 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor